Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 10, NWS San Angelo, TX

May 12, 20164 counties in Texas

NWS San Angelo, TX issued this flash flood warning at May 12, 2016, 4:44 AM CDT for 4 counties in Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 4:44 AM CDT (09:44 UTC)
Expired
May 12, 2016, 9:45 AM CDT
In force
5 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

Counties Callahan County, TX, Jones County, TX, Shackelford County, TX, Taylor County, TX

The radar

The Dyess AFB radar (KDYX), 34 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:30 AM CDTFLASH FLOODAbilene, TXSTREETS AND INTERSECTIONS FLOODED IN ABILENE
May 12, 7:15 AM CDTFLASH FLOODClyde, TXWATER IN HOMES AND ROADS FLOODED IN CLYDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.7 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2369 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

660 
WGUS54 KSJT 120944
FFWSJT
TXC059-253-417-441-121245-
/O.NEW.KSJT.FF.W.0010.160512T0944Z-160512T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
444 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 745 AM CDT
    
* AT 443 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN MOVING SOUTH INTO THE CITY OF ABILENE. FLASH FLOODING 
  IS EXPECTED TO   BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ABILENE...CLYDE...TYE...HAWLEY...BUFFALO GAP...HAMBY...DYESS AFB...EULA...
  VIEW...POTOSI...IMPACT...HODGES...LAKE FORT PHANTOM HILL AND KIRBY
  LAKE.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    I-20 FRONTAGE ROADS WEST OF CLYDE...
    INTERSECTIONS ALONG BUTTONWILLOW PARKWAY...
    INTERSECTIONS ALONG SAMMONS STREET...
    CURRY LANE FROM CLACK STREET TO CATCLAW DRIVE...
    TEXAS AVENUE AT ARNOLD BOULEVARD...
    BUTTERNUT UNDERPASS...
    ANTILLEY RD CROSSING BUTTON WILLOW CREEK...
    INTERSECTIONS ALONG SOUTH 25TH STREET...
    INDUSTRIAL BETWEEN TREADAWAY AND SAYLES AND
    SOUTH 20TH STREET AND BRENTWOOD.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3264 9944 3228 9940 3228 9992 3261 9987

$$
08
3 follow-up statements
454 
WGUS74 KSJT 121039
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
539 AM CDT THU MAY 12 2016

TXC059-253-417-441-121245-
/O.CON.KSJT.FF.W.0010.000000T0000Z-160512T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-JONES TX-
539 AM CDT THU MAY 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR...SOUTHWESTERN
SHACKELFORD AND SOUTHEASTERN JONES COUNTIES...

AT 538 AM CDT...ABILENE POLICE DEPARTMENT REPORTED STREETS AND INTERSECTIONS
FLOODED IN THE CITY OF ABILENE. OVER TWO INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ABILENE...CLYDE...TYE...HAWLEY...BUFFALO GAP...HAMBY...DYESS AFB...EULA...
VIEW...POTOSI...IMPACT...HODGES...LAKE FORT PHANTOM HILL AND KIRBY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3264 9944 3228 9940 3228 9992 3261 9987

$$

08
932 
WGUS74 KSJT 121122
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 AM CDT THU MAY 12 2016

TXC059-253-417-441-121245-
/O.CON.KSJT.FF.W.0010.000000T0000Z-160512T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-JONES TX-
622 AM CDT THU MAY 12 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
NORTHWESTERN CALLAHAN...NORTHEASTERN TAYLOR...SOUTHWESTERN
SHACKELFORD AND SOUTHEASTERN JONES COUNTIES...

AT 620 AM CDT...SEVERAL ROADS AND INTERSECTIONS REMAIN FLOODED IN ABILENE. 
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
DO NOT DRIVE INTO FLOODED ROADS AND UNDERPASSES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ABILENE...CLYDE...TYE...HAWLEY...BUFFALO GAP...HAMBY...DYESS AFB...EULA...
VIEW...POTOSI...IMPACT...HODGES...LAKE FORT PHANTOM HILL AND KIRBY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3264 9944 3228 9940 3228 9992 3261 9987

$$
027 
WGUS54 KSJT 121228
FFWSJT
TXC059-253-417-441-121445-
/O.EXT.KSJT.FF.W.0010.000000T0000Z-160512T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
728 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN CALLAHAN COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN SHACKELFORD COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN JONES COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 945 AM CDT

* AT 725 AM CDT...MANY ROADS AND INTERSECTIONS REMAIN FLOODED AND CLOSED IN
  THE CITY OF ABILENE AND ACROSS SOUTHERN JONES AND WESTERN CALLAHAN COUNTIES. 
  ALTHOUGH THE HEAVY RAIN HAS ENDED...RUNOFF WILL CONTINUE TO 
  FLOOD AREA ROADS THROUGH 945 AM. DO NOT DRIVE AROUND BARRIERS OR ACROSS FLOODED
  ROADS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ABILENE...CLYDE...TYE...HAWLEY...BUFFALO GAP...HAMBY...DYESS AFB...EULA...
  VIEW...POTOSI...IMPACT...HODGES...LAKE FORT PHANTOM HILL AND KIRBY
  LAKE.

THIS INCLUDES THE FOLLOWING LOW WATER CROSSINGS ...
    I-20 FRONTAGE ROADS WEST OF CLYDE...
    INTERSECTIONS ALONG BUTTONWILLOW PARKWAY...
    INTERSECTIONS ALONG SAMMONS STREET...
    CURRY LANE FROM CLACK STREET TO CATCLAW DRIVE...
    TEXAS AVENUE AT ARNOLD BOULEVARD...
    BUTTERNUT UNDERPASS...
    ANTILLEY RD CROSSING BUTTON WILLOW CREEK...
    INTERSECTIONS ALONG SOUTH 25TH STREET...
    INDUSTRIAL BETWEEN TREADAWAY AND SAYLES AND
    SOUTH 20TH STREET AND BRENTWOOD.
DO NOT DRIVE THROUGH THESE LOW WATER CROSSINGS OR ANY OTHER
LOW WATER CROSSING WITH WATER FLOWING ACROSS THE ROADWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 3264 9944 3228 9940 3228 9992 3261 9987

$$

08

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 4:02 AM CDT, 42 minutes earlier.

Area forecast discussion, May 12, 4:02 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service SAN ANGELO TX
402 AM CDT THU MAY 12 2016

.SHORT TERM...
(Today and Tonight)

...Thunderstorms and Slow Moving Cold Front...

A weak cold front will continue to move slowly south across West
Central Texas today, and this boundary will serve as a focus for
continued showers and thunderstorms. Although the threat of large
hail and damaging winds will continue until around sunrise this
morning, mainly along and north of our Interstate 20 corridor,
another developing concern is high rainfall amounts and associated
flash flooding. As the low-level jet, which is currently around 40
knots from the south, weakens over the next several hours, the
severe thunderstorm and flash flood threats should also diminish.
With this surface frontal boundary lingering over our counties for
today, will continue chance PoPs. For tonight...the potential for
continued showers and thunderstorms will shift into our southern
counties, as this front slowly moves into that area.

.LONG TERM...
(Friday through Wednesday)

...Rain Potential Continues...

The upper pattern will continue to support shower and thunderstorm
development through this weekend and into the start of next week.
Another cold front will push into West Central Texas this weekend,
and that will further enhance the potential for showers and
thunderstorms. Given current model timing, will continue with the
best rain chances on Sunday. That's when this next cold front and
upper support will be best aligned over our counties.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 75  59  82  63 /  50  20  10  10
San Angelo 	 80  62  84  64 /  50  40  10  10
Junction 	 82  64  83  64 /  40  40  20  10

&&

.SJT Watches/Warnings/Advisories...
None.
&&
Hazardous weather outlook, May 12, 4:40 AM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
440 AM CDT THU MAY 12 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-130945-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
440 AM CDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS REMAIN IN THE FORECAST FOR TODAY AND TONIGHT.
HOWEVER...THE THREAT OF LARGE HAIL AND DAMAGING WINDS HAS
DIMINISHED. THE MAIN THUNDERSTORM THREATS FOR TODAY AND TONIGHT
ARE FLASH FLOODING AND DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN IN THE FORECAST FOR FRIDAY INTO THE START OF
NEXT WEEK. THE PRIMARY WEATHER HAZARD FOR MOST OF THOSE DAYS WILL
BE DEADLY LIGHTNING. HOWEVER...THUNDERSTORMS MAY PRODUCE LARGE
DAMAGING HAIL AND DAMAGING WINDS AGAIN SATURDAY THROUGH
SUNDAY...AS ANOTHER COLD FRONT MOVES ACROSS WEST CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

WE MAY NEED SPOTTERS ON SATURDAY AND AGAIN ON SUNDAY.

In the hours before

Local storm report, May 12, 1:28 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 AM     HAIL             VIEW                    32.34N  99.88W
05/12/2016  E1.50 INCH       TAYLOR             TX   PUBLIC

&&

EVENT NUMBER SJT1600176

JOHNSON
Special weather statement, May 12, 2:06 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
206 AM CDT THU MAY 12 2016

TXZ049-098-113-120745-
JONES TX-FISHER TX-HASKELL TX-
206 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHEASTERN FISHER AND NORTHWESTERN JONES COUNTIES UNTIL 245 AM
CDT...

AT 205 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HAMLIN...
MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SAGERTON AROUND 230 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-180 AND RANCH ROAD 126...TUXEDO AND HITSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3306 9977 3268 10010 3278 10032 3296 10026
      3296 9999 3313 9999
TIME...MOT...LOC 0705Z 230DEG 35KT 3285 10010
Special weather statement, May 12, 3:19 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
319 AM CDT THU MAY 12 2016

TXZ098-113-114-120915-
JONES TX-SHACKELFORD TX-HASKELL TX-
319 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...
NORTHWESTERN SHACKELFORD AND JONES COUNTIES UNTIL 415 AM CDT...

AT 319 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ANSON...MOVING
EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  AVOCA AROUND 330 AM CDT.
  NUGENT AROUND 340 AM CDT.
  LUEDERS AROUND 345 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FUNSTON...THE
INTERSECTION OF US-180 AND FARM ROAD 600...TUXEDO...US-
380 NEAR THE HASKELL-
STONEWALL COUNTY LINE...BIG COUNTRY BAPTIST ASSEMBLY AND LAKE FORT
PHANTOM HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3292 9947 3253 9973 3282 10015 3285 10015
      3296 10010 3296 9999 3317 9999 3322 9997
TIME...MOT...LOC 0819Z 275DEG 24KT 3281 9982
Special weather statement, May 12, 3:23 AM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
323 AM CDT THU MAY 12 2016

TXZ140-120915-
BROWN TX-
323 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BROWN COUNTY UNTIL
415 AM CDT...

AT 323 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MAY...OR 13
MILES NORTH OF EARLY...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLANKET AROUND 340 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OWENS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3172 9896 3206 9914 3208 9896 3193 9882
      3178 9872 3177 9872
TIME...MOT...LOC 0823Z 312DEG 28KT 3193 9889
Special weather statement, May 12, 4:05 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
405 AM CDT THU MAY 12 2016

TXZ049-054-121000-
FISHER TX-NOLAN TX-
405 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR FISHER AND NORTHERN NOLAN
COUNTIES UNTIL 500 AM CDT...

AT 404 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF SYLVESTER...OR 15 MILES NORTHEAST OF SWEETWATER...MOVING SOUTH AT
20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF FISHER AND NORTHERN
NOLAN COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: LAKE SWEETWATER...
CAPITOLA...CAMP BOOTHE OAKS...HITSON...GANNON AND BUSBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3252 10014 3233 10015 3236 10066 3295 10063
      3295 10016
TIME...MOT...LOC 0904Z 347DEG 44KT 3262 10020
Special weather statement, May 12, 4:15 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
415 AM CDT THU MAY 12 2016

TXZ049-113-114-127-128-121015-
JONES TX-FISHER TX-CALLAHAN TX-TAYLOR TX-SHACKELFORD TX-
415 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALLAHAN...NORTHERN
TAYLOR...WESTERN SHACKELFORD AND JONES COUNTIES UNTIL 515 AM CDT...

AT 413 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NEAR NOODLE
TO JUST NORTH OF HAWLEY...TO NUGENT...MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  ABILENE AROUND 440 AM CDT.
  HAMBY AROUND 445 AM CDT.
  CLYDE AND POTOSI AROUND 450 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE IMPACT...HODGES...
TUXEDO...TRUBY...LAKE FORT PHANTOM HILL...AND KIRBY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3233 9936 3233 10015 3294 10016 3295 9937
TIME...MOT...LOC 0913Z 335DEG 30KT 3268 9971

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:06 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford39 min
May 11, 7:17 PM CDTSevere Thunderstorm WarningSJTCallahan, Taylor43 min
May 11, 7:18 PM CDTSevere Thunderstorm WarningSJTColeman42 min
May 11, 7:36 PM CDTSevere Thunderstorm WarningSJTJones39 min
May 11, 7:58 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman47 min
May 11, 7:59 PM CDTAreal Flood AdvisorySJTCallahan, Coleman3 hr
May 11, 8:04 PM CDTSpecial Weather StatementSJTJones26 min
May 11, 8:33 PM CDTSpecial Weather StatementSJTJones42 min
May 11, 8:38 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman52 min
May 11, 8:46 PM CDTFlash Flood WarningSJTBrown, Callahan, Coleman3 hr
May 11, 8:56 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman47 min
May 11, 9:44 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor46 min
May 11, 10:12 PM CDTSpecial Weather StatementSJTRunnels33 min
May 11, 10:24 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman66 min
May 11, 10:27 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford48 min
May 11, 11:00 PM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor45 min
May 11, 11:30 PM CDTSpecial Weather StatementSJTBrown45 min
May 11, 11:39 PM CDTSevere Thunderstorm WarningSJTFisher, Jones, Taylor51 min
May 12, 12:19 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor56 min
May 12, 12:32 AM CDTAreal Flood AdvisorySJTCallahan, Jones, Shackelford, Taylor3 hr
May 12, 1:02 AM CDTSevere Thunderstorm WarningSJTTaylor43 min
May 12, 1:05 AM CDTSevere Thunderstorm WarningSJTCallahan40 min
May 12, 1:37 AM CDTSevere Thunderstorm WarningSJTTaylor38 min
May 12, 1:39 AM CDTSevere Thunderstorm WarningSJTCallahan51 min
May 12, 2:06 AM CDTSpecial Weather StatementSJTJones39 min
May 12, 2:16 AM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones59 min
May 12, 2:24 AM CDTSevere Thunderstorm WarningSJTCallahan36 min
May 12, 3:02 AM CDTFlash Flood WarningSJTFisher, Haskell, Jones3 hr
May 12, 3:19 AM CDTSpecial Weather StatementSJTJones56 min
May 12, 3:23 AM CDTSpecial Weather StatementSJTBrown52 min
May 12, 3:47 AM CDTSevere Thunderstorm WarningSJTJones33 min
May 12, 4:05 AM CDTSpecial Weather StatementSJTFisher55 min
May 12, 4:15 AM CDTSpecial Weather StatementSJTJones60 min
May 12, 5:01 AM CDTSevere Thunderstorm WarningSJTCallahan44 min
May 12, 5:11 AM CDTSpecial Weather StatementSJTNolan49 min
May 12, 5:48 AM CDTSevere Thunderstorm WarningSJTCallahan42 min
May 12, 6:10 AM CDTSevere Thunderstorm WarningSJTBrown50 min
May 12, 6:58 AM CDTSpecial Weather StatementSJTBrown47 min
May 12, 9:11 AM CDTSpecial Weather StatementSJTLlano34 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.